Article: Ordovician trilobites of the family Telephidae and concerned stratigraphic correlations
Add this to your Mendeley library Report an error

Title

Ordovician trilobites of the family Telephidae and concerned stratigraphic correlations

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

76

Series / Issue

Issue: 2818

Pages

1--101

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.76-2818.1

Title

Ordovician trilobites of the family Telephidae and concerned stratigraphic correlations

By

Ulrich, E O

Genre

Article

Date of Publication

1930

Original Publication

Proceedings of the United States National Museum.

Volume

76

Series / Issue

Issue: 2818

Pages

1--101

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.76-2818.1

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79755
ISSN: 0096-3801

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Ordovician trilobites of the family Telephidae and concerned stratigraphic correlations</title>
</titleInfo>
<name>
<namePart>Ulrich, E O</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">76</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>76</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>101</end>
</extent>
<date>1930</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/65591</identifier>
<identifier type="doi">10.5479/si.00963801.76-2818.1</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart65591,
title = {Ordovician trilobites of the family Telephidae and concerned stratigraphic correlations},
journal = {Proceedings of the United States National Museum.},
volume = {76},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {http://www.biodiversitylibrary.org/part/65591},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Ulrich, E O},
year = {1930},
pages = {1--101},
}

Download RIS citation

TY - JOUR
TI - Ordovician trilobites of the family Telephidae and concerned stratigraphic correlations
T2 - Proceedings of the United States National Museum.
VL - 76
IS - 2818
UR - http://www.biodiversitylibrary.org/part/65591
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1930
SP - 1
EP - 101
DO - 10.5479/si.00963801.76-2818.1
SN - 0096-3801
AU - Ulrich, E O
ER -